# SDR GAIA04171OP

- Difficulty date: October 19, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: BACG10R3816
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED, WHERE A LANDING WAS MADE WITHOUT INCIDENT.  FOUND BLOWN GASKET AND LOOSE CLAMPS AND DUCT LEAKS.  REMOVED AND REPLACED GASKET AND TIGHTENED CLAMPS.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
